Will vitamin B and fish oil cause strong odor in my urine?
User rating for this question
Urine has strong odor. Taking vitamin B and fish oil. Could they be the cause?
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Guru 51 minutes later
Brief Answer: May be. Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Vitamin B is excreted through urine and can change the color of urine and also gives different smell to the urine. However, there are few other things like urinary tract infection, concentrated urine due to dehydration. Seek your treating doctor's advise as well. Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
People also viewed
- Fish oil causing fishy urine odor
- Treatment and cure for cricopharyngeal spasm
- Fish oil supplements and urine odor
- Treatment and cure for bumps/itchy rash
- Hands feel cold and sticky
- Feet cold heart fast
- Fish oil supplements cause fishy urine smell
- Fish oil causing urine smell
- Treatment and cure for radial nerve entrapment
- Fish oil vitamins cause smell
- Right leg feels cold
- Treatment and cure for phantom cramps
- Treatment and cure for high velocity injury
- Veins in legs feel cold
- Leg feels ice cold